Alert archive / Georgia / River Flood Warnings in 2026

River Flood Warning 6, NWS Atlanta, GA

January 10, 2026Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 10, 2026, 6:53 PM EST for Cherokee County, Georgia. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jan 10, 2026, 6:53 PM EST (23:53 UTC)
Expired
Jan 11, 2026, 5:23 PM EST
In force
23 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 105 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River Downstream I-575 at Canton (ECTG1).

Action stage
16 ft
Minor stage
17 ft
Moderate stage
23 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02391860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

646 
WGUS42 KFFC 102353
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
653 PM EST Sat Jan 10 2026

...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...

  Etowah River Downstream I-575 at Canton affecting Cherokee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC057-111200-
/O.NEW.KFFC.FL.W.0006.260110T2353Z-000000T0000Z/
/ECTG1.1.ER.260110T2300Z.260110T2345Z.000000T0000Z.UU/
653 PM EST Sat Jan 10 2026

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River Downstream I-575 at Canton.

* WHEN...From this evening until further notice.

* IMPACTS...At 17.0 feet, Flood stage is reached. Minor flooding
  begins in the woodlands and fields along the river generally east
  of Canton. This includes the grassy lot behind a pump station off
  Riverstone Parkway and near the Interstate 575 bridge.

* ADDITIONAL DETAILS...
  - At 6:45 PM EST Saturday the stage was 17.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
3 follow-up statements
983 
WGUS82 KFFC 110515
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1215 AM EST Sun Jan 11 2026

...The Flood Warning is extended for the following rivers in
Georgia...

  Etowah River at GA 9 near Dawsonville affecting Dawson and Forsyth
  Counties.

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River at Canton affecting Cherokee County.

  Etowah River Downstream I-575 at Canton affecting Cherokee County.

...The Flood Warning is cancelled for the following rivers in
Georgia...

  Etowah River Downstream of GA 53 near Dawsonville affecting Dawson
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC085-110615-
/O.CAN.KFFC.FL.W.0004.000000T0000Z-260111T0515Z/
/DWLG1.N.ER.260110T2203Z.260111T0130Z.260111T0346Z.UU/
1215 AM EST Sun Jan 11 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for the Etowah River Downstream of GA
53 near Dawsonville.

* ADDITIONAL DETAILS...
  - At 12:00 AM EST Sunday the stage was 12.2 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
      3437 8406 3437 8408


$$

GAC085-117-111300-
/O.EXT.KFFC.FL.W.0005.000000T0000Z-260111T1249Z/
/DWSG1.1.ER.260110T2158Z.260111T0400Z.260111T0649Z.NO/
1215 AM EST Sun Jan 11 2026

...FLOOD WARNING NOW IN EFFECT UNTIL THIS MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Etowah River at GA 9 near Dawsonville.

* WHEN...Until this morning.

* IMPACTS...At 14.0 feet, Moderate flooding begins in northwest
  Forsyth county. Old Federal Road begins to flood and Nicholson Road
  is closed off to residents. Minor flooding continues in south
  Dawson county.

* ADDITIONAL DETAILS...
  - At 11:00 PM EST Saturday the stage was 13.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 11:00 PM EST Saturday was 13.8 feet.
  - Forecast...The river is expected to fall below flood stage early
    this morning and continue falling to 4.5 feet Thursday evening.
  - Flood stage is 13.0 feet.
  - Flood History...This crest compares to a previous crest of 13.7
    feet on 03/29/1951.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$

GAC057-111715-
/O.CON.KFFC.FL.W.0007.000000T0000Z-260111T2000Z/
/CNNG1.1.ER.260111T0453Z.260111T1200Z.260111T1400Z.NO/
1215 AM EST Sun Jan 11 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Etowah River at Canton.

* WHEN...Until this afternoon.

* IMPACTS...At 17.0 feet, Minor flooding continues in the woodlands
  and fields along the river upstream and downstream from the gage by
  the Walaska Street bridge. Portions of recreational areas such as
  Boling Park behind the Cherokee County High School...the Cherokee
  County Fairgrounds and the Etowah River Greenway at Heritage Park
  will be flooded with up to one foot of water. The parking lot at
  Boling Park will begin to flood.

* ADDITIONAL DETAILS...
  - At 11:15 PM EST Saturday the stage was 15.8 feet.
  - Forecast...The river is expected to rise to a crest of 16.7 feet
    this morning. It will then fall below flood stage late this
    morning.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of 16.7
    feet on 03/26/2021.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459
      3431 8443


$$

GAC057-111715-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.260110T2300Z.260111T0445Z.000000T0000Z.UU/
1215 AM EST Sun Jan 11 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River Downstream I-575 at Canton.

* WHEN...Until further notice.

* IMPACTS...At 20.0 feet, Minor flooding continues to expand in the
  woodlands and fields along the river generally east of Canton near
  the Interstate 575 bridge. A rock landing and grassy lot behind a
  pump station off of Riverstone Parkway and areas behind the
  businesses on Old Ball Ground Highway and Keith Drive are flooded
  with up to two feet of water.

* ADDITIONAL DETAILS...
  - At 11:45 PM EST Saturday the stage was 19.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 11:45 PM EST Saturday was 19.5 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of 20.1
    feet on 03/25/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
304 
WGUS82 KFFC 111545
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1045 AM EST Sun Jan 11 2026

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River Downstream I-575 at Canton affecting Cherokee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC057-120345-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.260110T2300Z.260111T0600Z.000000T0000Z.UU/
1045 AM EST Sun Jan 11 2026

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River Downstream I-575 at Canton.

* WHEN...Until further notice.

* IMPACTS...At 18 feet, Minor flooding continues in the woodlands and
  fields along the river generally east of Canton near the Interstate
  575 bridge. A rock landing and grassy lot behind the pump station
  off of Riverstone Parkway begins to flood. Flooding also occurs in
  areas behind the businesses on Old Ball Ground Highway and Keith
  Drive.

* ADDITIONAL DETAILS...
  - At 9:45 AM EST Sunday the stage was 19.2 feet and falling.
  - Forecast...No forecast is available for this location.
  - Flood stage is 17 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$
116 
WGUS82 KFFC 112223
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
523 PM EST Sun Jan 11 2026

...The Flood Warning is cancelled for the following rivers in
Georgia...

  Etowah River Downstream I-575 at Canton affecting Cherokee County.

GAC057-112330-
/O.CAN.KFFC.FL.W.0006.000000T0000Z-260111T2223Z/
/ECTG1.1.ER.260110T2300Z.260111T0600Z.260111T2018Z.UU/
523 PM EST Sun Jan 11 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for the Etowah River Downstream I-575
at Canton.

* ADDITIONAL DETAILS...
  - At 4:45 PM EST Sunday the stage was 15.8 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 6:38 PM EST, 15 minutes earlier. Its key messages:

  • Updated at 633 PM EST Sat Jan 10 2026
  • The Flood Watch was cancelled, but minor flooding of smaller creeks and streams is possible through tonight across parts of north Georgia.
  • Winds pick up on Sunday with gusty conditions likely across the region. Winds could gust 30mph+ in the metro and through Athens.
  • A return to more seasonal temperatures is expected early next week.
Area forecast discussion, Jan 10, 6:38 PM EST, 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
638 PM EST Sat Jan 10 2026

...New Update Current Conditions and Key Messages...

.KEY MESSAGES...
Updated at 633 PM EST Sat Jan 10 2026

- The Flood Watch was cancelled, but minor flooding of smaller
  creeks and streams is possible through tonight across parts of
  north Georgia.

- Winds pick up on Sunday with gusty conditions likely across the
  region. Winds could gust 30mph+ in the metro and through Athens.

- A return to more seasonal temperatures is expected early next
  week.

&&

.UPDATE...
Issued at 633 PM EST Sat Jan 10 2026

Most of the line has moved out of the area with a broken line of
showers currently stretching from just southeast of AHN to
Columbus and Macon. Light drizzle may remain in the ATL metro
through through 8 to 9pm. Winds begin to pick up overnight with
increasing confidence in especially gusty conditions tomorrow. A
wind advisory may be necessary, as models currently realize gusts
near 35mph across the I85 Corridor. An 850mb jet max may pose
further wind risk, especially should winds be more northerly and a
combination of deeper mixing and downslope winds transfer momentum
to the surface. Stay tuned for any further updates tonight.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 126 PM EST Sat Jan 10 2026

Current radar loop shows the main line of storms is now just
south of a CSG to MCN line. This line has has diminished
substantially and as of the last hour we have only see a few
lightning strikes with very little rotation. This lien is expected
to continue pushing SE and should exit the area by 00z. There is
still some light rain behind the line but that is also clearing
the area from NW to SE. Currently the back edge of the rain is
along a Rome to Blue Ridge line. A drier air mass will begin to
filter into the state from the NW tonight as high pressure builds
into the region from the central and southern plains. This ridge
building in will create a very tight pressure gradient across GA
Sunday bringing in gusty NW winds. Will see wind speeds in the
12-18mph range with gust near 30mph by Sun afternoon. This strong
N to NW flow will also bring in some cooler temps Lows Sun morning
will be in the 30s and 40s across the CWA with highs only getting
up into the 40s and 50s (about 20 deg cooler than Today). The
cold airmass continue to push into the area Sun night with lows
Mon morning expected to be below freezing for all of north and
central GA. Will see some teens in the north GA mountains.

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 126 PM EST Sat Jan 10 2026

No major changes made to the extended periods. Dry and cool
(albeit more seasonal) temperatures will characterize the long-
term forecast at least through mid week. High pressure will
continue to build in from the west with very broad troughing to
our north. The main concern at least through Tuesday will be for
fire weather as RH values are may approach critical thresholds
(25% or less) across parts of Central Georgia as a result of much
drier air filtering into the region. Daytime highs will gradually
warm through mid- week but remain more seasonal. On Sunday
forecast highs range from the low 40s to upper 50s and by
Wednesday will rise to the 50s and 60s areawide.

Wednesday through the end of the week brings some uncertainty.
Long range guidance has another trough diving southward from
southern Canada and sweeping across the Deep South. Precipitation
may make a return to portions of the forecast area between
Wednesday and Thursday but inconsistencies among model guidance
make it difficult to pinpoint timing, amounts or precip type at
this time. Stay tuned...

&&

.AVIATION...
(00Z TAFS)
Issued at 629 PM EST Sat Jan 10 2026

Patchy IFR and MVFR improves through overnight into tomorrow
morning. -SHRADZ may reduce vsbys briefly through roughly 2z at
TAF sites. Winds turn out of NW becoming gusty a few hours before
sunrise. Cigs clear around daybreak with winds picking up by early
afternoon. Gusts of 30kts+ are possible with the potential for
higher gusts through the metro.

//ATL Confidence...00Z Update...
Medium confidence cigs and length of -DZ overnight.
Medium confidence max wind gusts Sunday.
High confidence all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          41  50  27  49 /  50   0   0   0
Atlanta         40  48  28  49 /  30   0   0   0
Blairsville     30  40  19  49 /  20   0   0   0
Cartersville    36  47  25  49 /  10   0   0   0
Columbus        43  54  28  52 /  50   0   0   0
Gainesville     39  47  28  49 /  20   0   0   0
Macon           45  56  28  52 /  50   0   0   0
Rome            40  51  28  54 /  10   0   0   0
Peachtree City  37  49  25  49 /  30   0   0   0
Vidalia         53  61  31  53 /  30   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....07
AVIATION...SM
Hazardous weather outlook, Jan 10, 5:27 PM EST, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
527 PM EST Sat Jan 10 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
527 PM EST Sat Jan 10 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

The Flood Watch has been canceled, but minor flooding of smaller
creeks and streams is possible through tonight across parts of
north Georgia.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather and flooding through the web
by going to weather.gov/atlanta.

In the hours before

Local storm report, Jan 10, 2:12 PM EST, 4 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
212 PM EST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     Flash Flood      2 SSW Turners Corner    34.64N 83.91W
01/10/2026                   Lumpkin            GA   Emergency Mngr

            Flooding reported on the road on Damascus
            Church Rd near the intersection of Georgia 9
            N.

&&
Local storm report, Jan 10, 2:17 PM EST, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
217 PM EST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     Tstm Wnd Dmg     3 NNE Corinth           33.28N 84.93W
01/10/2026                   Coweta             GA   Public

            Power line down on the road at Smokey Rd &
            Country Ln.

&&

KME
Local storm report, Jan 10, 2:20 PM EST, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
220 PM EST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Tstm Wnd Dmg     3 WNW Grantville        33.26N 84.89W
01/10/2026                   Coweta             GA   Public

            Tree down on the road near the 500 block of
            Bryant Boys Rd.

&&

KME
Local storm report, Jan 10, 2:25 PM EST, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
225 PM EST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     Tstm Wnd Dmg     3 W Moreland            33.29N 84.82W
01/10/2026                   Coweta             GA   Public

            Power line down on the 2000 block of
            Bethlehem Church Rd.

&&

KME
Local storm report, Jan 10, 2:27 PM EST, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
227 PM EST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     Tstm Wnd Dmg     3 SSW Thomas Crossroads 33.37N 84.70W
01/10/2026                   Coweta             GA   Public

            Tree on a house on the 100 block of Covey
            Trl.

&&

KME
Local storm report, Jan 10, 2:32 PM EST, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
232 PM EST Sat Jan 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     Tstm Wnd Dmg     3 SW Peachtree City     33.38N 84.62W
01/10/2026                   Coweta             GA   Public

            Tree on a house on Hillsborough Ct.

&&

KME

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:50 AM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk40 min
Jan 10, 9:37 AM ESTFlash Flood WarningFFCBartow4 hr
Jan 10, 9:53 AM ESTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin37 min
Jan 10, 10:16 AM ESTSpecial Weather StatementFFCCarroll, Paulding29 min
Jan 10, 10:27 AM ESTFlash Flood WarningFFCCherokee5 hr
Jan 10, 10:30 AM ESTSpecial Weather StatementFFCCarroll, Douglas30 min
Jan 10, 10:47 AM ESTSpecial Weather StatementFFCDawson, Lumpkin28 min
Jan 10, 11:00 AM ESTFlash Flood WarningFFCDawson, Lumpkin, Pickens5 hr
Jan 10, 11:00 AM ESTTornado Warning Tornado observedFFCCarroll, Coweta, Fulton15 min
Jan 10, 11:10 AM ESTSevere Thunderstorm WarningFFCCoweta, Fayette, Heard, Meriwether, Pike, Spalding and 1 more50 min
Jan 10, 11:20 AM ESTSpecial Weather StatementFFCClayton25 min
Jan 10, 11:23 AM ESTSpecial Weather StatementFFCHarris37 min
Jan 10, 11:37 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Talbot, Troup38 min
Jan 10, 11:46 AM ESTSpecial Weather StatementFFCBarrow, DeKalb, Gwinnett, Henry, Jackson, Newton and 2 more29 min
Jan 10, 12:02 PM ESTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding28 min
Jan 10, 12:15 PM ESTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Jan 10, 1:52 PM ESTRiver Flood WarningFFCForsyth, Fulton18 hr
Jan 10, 4:10 PM ESTRiver Flood WarningFFCDawson95 min
Jan 10, 4:52 PM ESTRiver Flood WarningFFCForsyth7 hr
Jan 10, 5:12 PM ESTRiver Flood WarningFFCDawson21 days
Jan 10, 5:20 PM ESTRiver Flood WarningFFCDawson, Forsyth14 hr

Nearby

River Flood Warnings in Georgia, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.